RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1982, Volume 118(160), Number 4(8), Pages 470–489 (Mi msb2827)  

On $(H^p,l^r)$-interpolation sequences in the unit disk

S. V. Shvedenko


Full text: PDF file (955 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1983, 46:4, 473–492

Bibliographic databases:

UDC: 517.53
MSC: Primary 30E05, 30D55; Secondary 30D35, 30D50, 46E15
Received: 13.04.1981

Citation: S. V. Shvedenko, “On $(H^p,l^r)$-interpolation sequences in the unit disk”, Mat. Sb. (N.S.), 118(160):4(8) (1982), 470–489; Math. USSR-Sb., 46:4 (1983), 473–492

Citation in format AMSBIB
\Bibitem{Shv82}
\by S.~V.~Shvedenko
\paper On~$(H^p,l^r)$-interpolation sequences in the unit disk
\jour Mat. Sb. (N.S.)
\yr 1982
\vol 118(160)
\issue 4(8)
\pages 470--489
\mathnet{http://mi.mathnet.ru/msb2827}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=671704}
\zmath{https://zbmath.org/?q=an:0518.30033}
\transl
\jour Math. USSR-Sb.
\yr 1983
\vol 46
\issue 4
\pages 473--492
\crossref{https://doi.org/10.1070/SM1983v046n04ABEH002947}


Linking options:
  • http://mi.mathnet.ru/eng/msb2827
  • http://mi.mathnet.ru/eng/msb/v160/i4/p470

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:186
    Full text:67
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020